skip to main content
Show Results with:

Results 1 - 10 of 32  for Everything in this catalogue

results 1 2 3 4 next page
Refined by: author: Benner, Peter remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A new Interpolatory Model Reduction Approach for Quadratic Bilinear Descriptor Systems

Ahmad, Mian Ilyas; Benner, Peter; Feng, Lihong

Proceedings in applied mathematics and mechanics: PAMM. Volume 15:Issue 1 (2015); pp 589-590 -- Wiley-VCH

Online access

2
Material Type:
Article
Add to My workspace

A new Interpolatory Model Reduction Approach for Quadratic Bilinear Descriptor Systems

Ahmad, Mian Ilyas; Benner, Peter; Feng, Lihong

Proceedings in applied mathematics and mechanics: PAMM. Volume 15:Issue 1 (2015); pp 589-590 -- Wiley-VCH

Online access

3
Material Type:
Article
Add to My workspace

Relaxing mixed integer optimal control problems using a time transformation

Aliyev, Nicat et al.

Proceedings in applied mathematics and mechanics: PAMM. Volume 17:Issue 1 (2017); pp 751-752 -- Wiley-VCH

Online access

4
Material Type:
Article
Add to My workspace

A Greedy Subspace Method for Computing the ℒ∞‐Norm

Aliyev, Nicat et al.

Proceedings in applied mathematics and mechanics: PAMM. Volume 17:Issue 1 (2017); pp 751-752 -- Wiley-VCH

Online access

5
Material Type:
Article
Add to My workspace

Towards Riccati‐Feedback Control of Complex Flows with Moving Interfaces

Baran, Björn et al.

Proceedings in applied mathematics and mechanics: PAMM. Volume 17:Issue 1 (2017); pp 769-770 -- Wiley-VCH

Online access

6
Material Type:
Article
Add to My workspace

Mapping parameters across system boundaries: parameterized model reduction with low rank variability in dynamics

Baur, Ulrike; Beattie, Christopher; Benner, Peter

Proceedings in applied mathematics and mechanics: PAMM. Volume 14:Issue 1 (2014); pp 19-22 -- Wiley-VCH

Online access

7
Material Type:
Article
Add to My workspace

Model Reduction for Second‐Order Dynamical Systems Revisited

Beddig, Rebekka S.

Proceedings in applied mathematics and mechanics: PAMM. Volume 19:Number 1 (2019, November); pp n/a-n/a -- Wiley-VCH

Online access

8
Material Type:
Article
Add to My workspace

On an Invariance Principle for the Solution Space of the Differential Riccati Equation

Behr, Maximilian et al.

Proceedings in applied mathematics and mechanics: PAMM. Volume 18:Issue 1 (2018); pp n/a-n/a -- Wiley-VCH

Online access

9
Material Type:
Article
Add to My workspace

On an Invariance Principle for the Solution Space of the Differential Riccati Equation

Behr, Maximilian

Proceedings in applied mathematics and mechanics: PAMM. Volume 18:Number 1 (2018, December); pp n/a-n/a -- Wiley-VCH

Online access

10
Material Type:
Article
Add to My workspace

Balancing Related Model Reduction with the MORLAB Toolbox

Benner, Peter

Proceedings in applied mathematics and mechanics: PAMM. Volume 18:Number 1 (2018, December); pp n/a-n/a -- Wiley-VCH

Online access

Results 1 - 10 of 32  for Everything in this catalogue

results 1 2 3 4 next page

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (25)
  2. Purchase a copy  (7)
  3. Refine further open sub menu

Creation date 

From To
  1. Before2014  (7)
  2. 2014To2014  (3)
  3. 2015To2015  (2)
  4. 2016To2017  (8)
  5. After 2017  (12)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Benner, Peter
  2. Saak, Jens
  3. Ulbrich, M.
  4. Müller, G
  5. Zuyev, Alexander

Searching Remote Databases, Please Wait